1
TITLE: Multiple Reductions, Foliations and the Dynamics of Cluster Maps  Full Text
AUTHORS: Ines Cruz ; Helena Mena Matos ; Esmeralda Sousa Dias, M;
SOURCE: REGULAR & CHAOTIC DYNAMICS, VOLUME: 23, ISSUE: 1, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: Dynamics of the birational maps arising from F-0 and dP(3) quivers  Full Text
AUTHORS: Ines Cruz ; Helena Mena Matos ; Esmeralda Sousa Dias, ME;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 431, ISSUE: 2, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: REDUCTION OF CLUSTER ITERATION MAPS
AUTHORS: Ines Cruz ; Esmeralda Sousa Dias, ME;
SOURCE: JOURNAL OF GEOMETRIC MECHANICS, VOLUME: 6, ISSUE: 3, PUBLISHED: 2014
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: On sufficient and necessary conditions for linearity of the transverse Poisson structure  Full Text
AUTHORS: Cruz, I ; Fardilha, T;
SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 60, ISSUE: 3, PUBLISHED: 2010
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Normal forms for two classes of exact Poisson structures in dimension four  Full Text
AUTHORS: Cruz, I ; Mena Matos, H ;
SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 73, ISSUE: 1, PUBLISHED: 2006
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: Linearity of the transverse Poisson structure to a coadjoint orbit  Full Text
AUTHORS: Cruz, I ; Fardilha, T;
SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 65, ISSUE: 3, PUBLISHED: 2003
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: Normal forms for locally exact Poisson structures in R-3  Full Text
AUTHORS: Cruz, I ; Mena Matos, H ;
SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 43, ISSUE: 1, PUBLISHED: 2002
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Analytic linearizability of some resonant vector fields
AUTHORS: Basto Goncalves, J ; Cruz, I ;
SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 129, ISSUE: 8, PUBLISHED: 2001
INDEXED IN: Scopus WOS
IN MY: ORCID
9
TITLE: A family of degenerate Lie algebras  Full Text
AUTHORS: Cruz, I ;
SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 31, ISSUE: 1, PUBLISHED: 1999
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: Analytic k-linearizability of some resonant Poisson structures  Full Text
AUTHORS: Basto Goncalves, J ; Cruz, I ;
SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 49, ISSUE: 1, PUBLISHED: 1999
INDEXED IN: Scopus WOS
IN MY: ORCID